# SDR ASOA2015051412842

- Difficulty date: April 21, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WEB FLOOR PROTECTORS HAVE CORROSION 3.  3 EA FLOOR PROTECTORS ARE CORRODED OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  REMOVED 4 EA FLOOR PROTECTORS AT SERVICE DOOR IN REF TO SRM 51-42-06-001-001-A01.  INSTALLED 3EA NEW FLOOR PROTECTORS, REINSTALLED 1EA FLOOR PROTECTOR PREVIOUSLY REMOVED IN REF TO SRM 51-42-06-001-001-A01.
